Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Chronic Lymphocytic Leukemia, Chemo and Electrolytes
Anon_29107 posted:
My husband has just started Chemo for his CLL. Before the chemo he was having night sweats and running 101.5 degrees of temperature.. When he had his first chemo treatment, his fever broke and he had a 24hr reprieve from the fever but still has the sweats.Now his fever has returned. Not realizing how badly dehydrated he was becoming his Sodium got down to critical low. How typical is the temp with chemo and how can I be sure I am keeping him hydrated and his electrolytes as they should be while he is having these awful night sweats and temps. Is Gatoraid enough? BTW, he was given lots of antibiotics to assure he had no infection.
Haylen_WebMD_Staff responded:
This article mentions dehydration as well as other nutrition tips for those on chemo.

Managing Chemotherapy Side Effects

Stay Hydrated. Diarrhea and vomiting combined with low fluid intake can cause dehydration. Signs of dehydration may include a dry or sticky mouth, sunken eyes, low urine output (urine is dark yellow when it is concentrated), and an inability to produce tears. Drinking plenty of water can help you avoid dehydration.

I'm not sure about the Gatoraid. Please do check with his doctor to see if there is a better alternative to keep his sodium in check -


Helpful Tips

Recover from Cancer
After treatment effects are very painfull. So to recover from such side effects you should opt for Immunotherapy kind of treatment which ... More
Was this Helpful?
3 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.